# SDR DALA2015022601666

- Difficulty date: February 26, 2015
- Submitted: February 26, 2015
- Operation: Air carrier
- Aircraft: N971DL
- Make and model: Doug MD-88
- Aircraft serial: 53214
- Aircraft time: 62,201 hours, 45,832 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXFOLIATION CORROSION ON LOWER INBD SKIN ON FIXED TRAILING PANEL AT STA XRS= 387.5 OF LT WING.  REPAIR WAS PERFORMED IAW ERA NR 532526-14, REV ORIGINAL.
